... screaming mid AM with one recently. (RLS runs in my family), so I usually keep baby jar bananas on hand for emergencies. Also, is magnesium/zinc good, too? Recently, I was seen in the ER and given Reglan which caused severe RLS . Thought I would jump off the stretcher. I was seen for debilitating head pain that was not relieved by my back medication tramadol. Percocet was the only med (given by pcp)that brought a few hours of head pain relief. Thanks for any assistance!
11 Feb 2012
Hi Again Martha,
I don't know anything about Reglan, or magnesium/zinc. But I was also getting screaming pains in my feet and legs. I tried Flexeril and Baclofen at separate times. Both seemed to help, but not eliminate the problem. I did find a solution. Someone recommend I take 1000 mg of Vit C at night with dinner. I was quite skeptical, but also in urgent need of help. It has totally worked. I still take 1 of either a Flexeril or a Baclofen. But I give credit to the Vit C. I wonder if this is a symptom of scurvy. I have to look up scurvy some night.
11 Feb 2012
Hi Martha... muscle cramps or "charley horses" are not related to RLS. Yes, Reglan does cause restlessness, not only of the legs but everywhere.
Muscle cramps are not always due to potassium or magnesium/zinc deficiency. When potassium is low in the body you can get cramps severely in muscles. But run of the mill "charley horses" are most likely due to dehydration. Increase your water intake and see if that helps.
Sometimes quinine water helps also.
I hope this helps... pup
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 14 Aug 2009
... really can't tell much of a difference in my symtoms. I think my RLS is getting worse. My doctor says RLS is a sleep dissorder- is this ...
8 answers • 1 Oct 2009
I have tried everyhing for rls, medications that are recommended, opiates, sleeping pills. Nothing works and I am lucky if I can get an hr of ...
12 answers • 18 Jun 2012
... PLEASE. I have no medical insurance n can't afford to see a doctor. N my husband's VA income supposibly is to much to qualify for any ...
2 answers • 24 Feb 2014